Orcid Publication

Detalle de: Small scale properties of the stochastic stabilized Kuramoto-Sivashinsky equation

Title Small scale properties of the stochastic stabilized Kuramoto-Sivashinsky equation
Abstract
Apa Reference Buceta, J., Pastor, J. M., Rubio, M. A., & de la Rubia, F. J. (1998). Small scale properties of the stochastic stabilized Kuramoto-Sivashinsky equation. Physica D: Nonlinear Phenomena, 113(2–4), 166–171. 10.1016/s0167-2789(97)00265-0
Doi 10.1016/S0167-2789(97)00265-0
Publication Date Mar 1998
Publication Type Article
Ontology
Researchers Javier Buceta
Research Groups TheSiMBioSys (Theoretical and In Silico Modeling of Biological Systems)
Tools

Suggest changes

Publications are synced automatically from ORCID, so they can't be edited here directly. Spotted something wrong? Let us know below and we'll take care of it.

← Return to Home